Open Access
2014 A Novel Optimization Method for Nonconvex Quadratically Constrained Quadratic Programs
Hongwei Jiao, Yong-Qiang Chen, Wei-Xin Cheng
Abstr. Appl. Anal. 2014(SI43): 1-11 (2014). DOI: 10.1155/2014/698489


This paper presents a novel optimization method for effectively solving nonconvex quadratically constrained quadratic programs (NQCQP) problem. By applying a novel parametric linearizing approach, the initial NQCQP problem and its subproblems can be transformed into a sequence of parametric linear programs relaxation problems. To enhance the computational efficiency of the presented algorithm, a cutting down approach is combined in the branch and bound algorithm. By computing a series of parametric linear programs problems, the presented algorithm converges to the global optimum point of the NQCQP problem. At last, numerical experiments demonstrate the performance and computational superiority of the presented algorithm.


Download Citation

Hongwei Jiao. Yong-Qiang Chen. Wei-Xin Cheng. "A Novel Optimization Method for Nonconvex Quadratically Constrained Quadratic Programs." Abstr. Appl. Anal. 2014 (SI43) 1 - 11, 2014.


Published: 2014
First available in Project Euclid: 2 October 2014

zbMATH: 07022906
MathSciNet: MR3206814
Digital Object Identifier: 10.1155/2014/698489

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI43 • 2014
Back to Top